# SDR SWAA2023032002014

- Difficulty date: February 11, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME 259.5 AT LEVEL STR8L AT PASSENGER CABIN 2023-106328<[01] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101V022235 DUE DATE 03-AUG-2023.;[02] REPAIRED FRAME ON BS259.5 AT LEVEL STR8L AT PASSENGER CABIN I.A.W. EA 23-153-00632 AND EA 23-153-00632-WIP1. SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] REPAIRED FRAME ON BS259.5 AT LEVEL STR8L AT PASSENGER CABIN I.A.W. EA 23-153-00632 AND EA 23-153-00632-WIP1. SEE INDIVIDUAL SIGN-OFFS BELOW RII
